# SDR ERAA9536

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EH
- Make and model: Bell 412
- Aircraft serial: 33007
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412310400107
- Condition: Worn
- Location: M/R
- Part time: 555 hours
- Component: 412010406115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE WORN BEYOND  LIMITS AND UNABLE  TO  TRACK.
